Glad chemo is 3 days in a row and not 4

Hi all,

I'm here but been really run down today , couldn't make it all day at work but lasted 6 hrs . Hopefully tommarrow will be better it will be warmer I think. The cold seems to make all symptoms worse, but still no really bad nausea or anything so guess I'm lucky .

Thanks ,

RW

6 Replies

oldestnewest
  • 6 hours is good! I pray you never have any nausea or other adverse symptoms. Keep fighting and stay positive!!

  • Wow, that is great that you had the energy to go to work. I did not work and was on medical leave from my surgery through 3 weeks after my last chemo. Just make sure to not tire yourself out during this process. For me the fatigue after each chemo treatment left me exhausted for a longer period of time then the prior treatment. Keep doing as much each day as you were able.

  • There are reasons for chemo schedules being what they are - as Denzie said in an earlier reply, the effects are cumulative, and the body needs as break to recover. You are amazing to be able to work at all!

  • Really 6 hours!!!!??? Amazing!

    But I join with the others that although it is good to keep life "normal" don't overdo...sometimes that bounces back at you too.

    So glad you got out and had some time thinking about other things, good for you! You are the only one who can tell what is enough, too much, too little...trust yourself.

  • RwHayes - As SciFiKnitter said, you are amazing to be able to work at all. It simply gobsmacks me to think you are still going to work. But, like Peggy said, staying as close to normal is good, but please, do not overdo things. Your body will tell you when it is time to take a break, and you should really listen to what you hear.

    RwHayes, it will always come down to how YOU are feeling, and how much YOU want to do and how many hours YOU want to try to do. YOU are truly the captain on YOUR Journey and the great thing about being the Captain on Your Journey is the crew always listens, and there is no chance of a revolt, a mutiny or even a whimper. But the Captain needs to also listen to the ocean, and seek a safe harbor to weather the rough waters that come your way from time to time.

    You have my admiration for what you are going through, and how you are dealing with it all. I know I could not even think about going to work, but when I was given the terminal diagnosis, I stayed there as long as I could. I knew once I walked out for the last time, it was a hard mark on my own one way journey which I hoped to prolong for as long as possible.

    Again, you have my everlasting admiration for dealing with everything you are going through. Please, keep us posted on how you are doing, and keep helping the rest of us on our own journey of a lifetime.

    Mike "Serrecko" March

    MikesWebSpot.com

    Leader of The Skyline Gaggle of Noobs

    A Fundraising Paintball Team

    TheSkylineGaggle.com

  • RW, Hello and happy to have you in the group. You should find lots of support here and most important information from all of us. I know what you mean by having chemo three days instead of four. I am currently on my third bout with inoperable small cell lung cancer. One of the nodes in my left lung is hiding behind my heart and can't be removed. The second time it reappeared I was on chemo five days a week. It was very rough on me. I had horrible nausea, lethargy, tired all the time, got very little sleep because of worry about my third bout of the small cell lung cancer.. The small cell came back about two months ago. My oncologist decided that the course of care will be with autoimmunity. She put me on Keytruda. Going Monday for my third infusion. So far the only side effect I have experienced is being sleepy during the day, which interferes with my night time sleep. I also had a double mastectomy back in January 2013. So far free of cancer there. Sometimes just writing about all of this is cathartic. I also hope I can answer any questions regarding my experience. Oh, with the Keytruda I go for my infusion every three weeks which is great and much easier on my body. Only side effect I have had so far with Keytruda is slight headaches. I can live with that.

    I wish you the best,

    Kathie Solus

You may also like...